uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Harnack inequalities for double phase functionals
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2015 (English)In: Nonlinear Analysis, ISSN 0362-546X, E-ISSN 1873-5215, Vol. 121, 206-222 p.Article in journal (Refereed) Published
Abstract [en]

We prove a Harnack inequality for minimisers of a class of non-autonomous functionals with non-standard growth conditions. They are characterised by the fact that their energy density switches between two types of different degenerate phases.

Place, publisher, year, edition, pages
2015. Vol. 121, 206-222 p.
Keyword [en]
Regularity, Harnack inequality, Degenerate problems
National Category
URN: urn:nbn:se:uu:diva-257636DOI: 10.1016/j.na.2014.11.001ISI: 000355735700015OAI: oai:DiVA.org:uu-257636DiVA: diva2:840720
Available from: 2015-07-09 Created: 2015-07-06 Last updated: 2016-02-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Analysis and Probability Theory
In the same journal
Nonlinear Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 358 hits
ReferencesLink to record
Permanent link

Direct link